# SDR A6WA200840081

- Difficulty date: February 7, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 19,210 hours, 18,324 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 559.96 WL 73.50 CARGO TRACK LT AND RT SIDE INNER, OUTER SURFACE CORRODED.  (K)  BLENDED CARGO TRACKS IAW SRM 51-12-00.  (M)
